# SDR 95ZZZX6020

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5647C
- Make and model: Beech 58
- Aircraft serial: TH1574
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Web Face
- Part time: 6,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN WEB FACE, AREA HUCK BOLT FASTENER.  SUBMITTER STATED SB 2269 AND AD 90-08-14 SERIAL NUMBERS SHOULD BE UPGRADED TO INCLUDE TH-1574.  THIS AIRCRAFT'S TOTAL TIME IS 6,495 HOURS.
